Nebivolol erectile dysfunction

Common Questions and Answers about Nebivolol erectile dysfunction


Hi, All beta blockers are known to result in some degree of erectile dysfunction in males & decreased libido in females. However, nebivolol is one beta blocker which has got vasodilatory properties & hence can be one of the alternatives of carvedilol. However, you can continue taking lisinopril. I sincerely hope that helps. Take care.
Though, not a very common side effect of Crestor, this drug can cause loss of libido or premature ejaculation or both. Similarly, Nebivolol, which is a beta blocker, can cause ejaculation issues and erectile dysfunction. Since both these drugs can cause ejaculation issues, and since you need Crestor to treat hyperlipidemia, my suggestion would be to talk to your doctor and ask for a change in your BP medication. You could site this reason to your doctor.
Hello, I'm 45yo.caucasian male.Height 173 cm, Weight 68 kg.2,5 months ago I started taking Lodoz 2,5 mg (bisoprolol with diuretic), blood persure before taking medicine was approximately 160/100. The medicine was prescribed in the same dose by general practice doctor 2,5 months ago . In the meantime I did ultrasound of the heart and the result seems to be OK. as wel as EKG.
Doctor initially suggested Concor ( Bisoprolol ) but my Father who happens to be a surgeon ( urologist ) refused it due to many side effects and erectile dysfunction symptoms. I'm on Nebilet ( 5mg/day ) that doctor said that it should be very effective but it's doing literally nothing. Also my blood pressure goes up to 160/100 when I stand up to take it at the check-up room.